# SDR GTIA2018030502493

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 12,393 hours, 5,651 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 4000 FT ON APPROACH LEAD FA CALLED AND SAID SHE SMELLED FUMES IN THE FWD CABIN. BOTH PACKS TURNED OFF - LANDED. SMELL DISSAPATED. OPERATED PACKS AT FULL HOT AND FULL COLD FOR 30 MIN IAW AMM 21-63-00. NO ISSUES FOUND AT THIS TIME.
